American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 159 found      Go to page: 1 2 3 4 5 > >>

[31] Erkan Nane. Higher order PDE's and iterated processes. Trans. Amer. Math. Soc. 360 (2008) 2681-2692. MR 2373329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Vladimir Kurenok. A note on $L_2$-estimates for stable integrals with drift. Trans. Amer. Math. Soc. 360 (2008) 925-938. MR 2346477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jianguo Cao, Huijun Fan and François Ledrappier. Martin points on open manifolds of non-positive curvature. Trans. Amer. Math. Soc. 359 (2007) 5697-5723. MR 2336303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Wendelin Werner. The conformally invariant measure on self-avoiding loops. J. Amer. Math. Soc. 21 (2008) 137-169. MR 2350053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Gregory F. Lawler and José A. Trujillo Ferreras. Random walk loop soup. Trans. Amer. Math. Soc. 359 (2007) 767-787. MR 2255196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] S. V. Posashkov. Optimal filtration for systems with fractional Brownian noises. Theor. Probability and Math. Statist. 72 (2006) 135-144. MR 2168143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Nam-Gyu Kang. Boundary behavior of SLE. J. Amer. Math. Soc. 20 (2007) 185-210. MR 2257400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Pierre Collet, Servet Martinez and Jaime San Martin. Ratio limit theorem for parabolic horn-shaped domains. Trans. Amer. Math. Soc. 358 (2006) 5059-5082. MR 2231885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Wolfgang König and Peter Mörters. Brownian intersection local times: Exponential moments and law of large masses. Trans. Amer. Math. Soc. 358 (2006) 1223-1255. MR 2187652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Steen Markvorsen and Vicente Palmer. How to obtain transience from bounded radial mean curvature. Trans. Amer. Math. Soc. 357 (2005) 3459-3479. MR 2146633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Daniel W. Stroock. An Introduction to the Analysis of Paths on a Riemannian Manifold. Math. Surveys Monogr. 74 (2005) MR MR1715265.
Book volume table of contents   

[42] Daniel W. Stroock. Perturbing Brownian paths. Math. Surveys Monogr. 74 (2005) 227-264.
Book volume table of contents   
View Article: PDF

[43] Daniel W. Stroock. Some intrinsic Riemannian geometry. Math. Surveys Monogr. 74 (2005) 165-176.
Book volume table of contents   
View Article: PDF

[44] Daniel W. Stroock. Some addenda, extensions, and refinements. Math. Surveys Monogr. 74 (2005) 59-88.
Book volume table of contents   
View Article: PDF

[45] Daniel W. Stroock. Brownian motion in Euclidean space. Math. Surveys Monogr. 74 (2005) 1-25.
Book volume table of contents   
View Article: PDF

[46] Daniel W. Stroock. Diffusions in Euclidean space. Math. Surveys Monogr. 74 (2005) 27-57.
Book volume table of contents   
View Article: PDF

[47] Daniel W. Stroock. More about extrinsic Riemannian geometry. Math. Surveys Monogr. 74 (2005) 111-135.
Book volume table of contents   
View Article: PDF

[48] Daniel W. Stroock. Local analysis of Brownian motion. Math. Surveys Monogr. 74 (2005) 207-226.
Book volume table of contents   
View Article: PDF

[49] Daniel W. Stroock. Doing it on a manifold, an extrinsic approach. Math. Surveys Monogr. 74 (2005) 89-110.
Book volume table of contents   
View Article: PDF

[50] Daniel W. Stroock. Bochner's identity. Math. Surveys Monogr. 74 (2005) 137-163.
Book volume table of contents   
View Article: PDF

[51] Daniel W. Stroock. The bundle of orthonormal frames. Math. Surveys Monogr. 74 (2005) 177-206.
Book volume table of contents   
View Article: PDF

[52] Jeong Hyun Lee. The linear space of generalized Brownian motions with applications. Proc. Amer. Math. Soc. 133 (2005) 2147-2155. MR 2137882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Mihai N. Pascu. A probabilistic proof of the fundamental theorem of algebra. Proc. Amer. Math. Soc. 133 (2005) 1707-1711. MR 2120250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Dante DeBlassie and Robert Smits. Brownian motion in twisted domains. Trans. Amer. Math. Soc. 357 (2005) 1245-1274. MR 2110439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] R. F. Bass, J. Horák and P. J. McKenna. On the lift-off constant for elastically supported plates. Proc. Amer. Math. Soc. 132 (2004) 2951-2958. MR 2063115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Kyounghee Kim. Moment generating function of the reciprocal of an integral of geometric Brownian motion. Proc. Amer. Math. Soc. 132 (2004) 2753-2759. MR 2054802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Victor H. de la Peña and Patrick McDonald. Diffusions, exit time moments and Weierstrass theorems. Proc. Amer. Math. Soc. 132 (2004) 2465-2474. MR 2052427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Masatoshi Fukushima and Jiangang Ying. Erratum to ``A note on regular Dirichlet subspaces''. Proc. Amer. Math. Soc. 132 (2004) 1559-1559. MR 2053365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Itai Benjamini, Sergei Merenkov and Oded Schramm. A negative answer to Nevanlinna's type question and a parabolic surface with a lot of negative curvature. Proc. Amer. Math. Soc. 132 (2004) 641-647. MR 2019938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Neil O'Connell. A path-transformation for random walks and the Robinson-Schensted correspondence. Trans. Amer. Math. Soc. 355 (2003) 3669-3697. MR 1990168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 159 found      Go to page: 1 2 3 4 5 > >>